Linear complimentarity systems

W.P.M.H. Heemels, J.M. Schumacher, S. Weiland

Research output: Contribution to journalArticleScientificpeer-review

279 Downloads (Pure)
Original languageEnglish
Pages (from-to)1234-1269
Number of pages35
JournalSIAM Journal on Applied Mathematics
Volume60
Publication statusPublished - 2000

Cite this

Heemels, W. P. M. H., Schumacher, J. M., & Weiland, S. (2000). Linear complimentarity systems. SIAM Journal on Applied Mathematics, 60, 1234-1269.
Heemels, W.P.M.H. ; Schumacher, J.M. ; Weiland, S. / Linear complimentarity systems. In: SIAM Journal on Applied Mathematics. 2000 ; Vol. 60. pp. 1234-1269.
@article{6cdf01706ea94fdc8cfa686be9cb0469,
title = "Linear complimentarity systems",
author = "W.P.M.H. Heemels and J.M. Schumacher and S. Weiland",
note = "Pagination: 35",
year = "2000",
language = "English",
volume = "60",
pages = "1234--1269",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

Heemels, WPMH, Schumacher, JM & Weiland, S 2000, 'Linear complimentarity systems', SIAM Journal on Applied Mathematics, vol. 60, pp. 1234-1269.

Linear complimentarity systems. / Heemels, W.P.M.H.; Schumacher, J.M.; Weiland, S.

In: SIAM Journal on Applied Mathematics, Vol. 60, 2000, p. 1234-1269.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Linear complimentarity systems

AU - Heemels, W.P.M.H.

AU - Schumacher, J.M.

AU - Weiland, S.

N1 - Pagination: 35

PY - 2000

Y1 - 2000

M3 - Article

VL - 60

SP - 1234

EP - 1269

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

ER -

Heemels WPMH, Schumacher JM, Weiland S. Linear complimentarity systems. SIAM Journal on Applied Mathematics. 2000;60:1234-1269.